MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 07649142001
Medical Device Problem Codes High Test Results (2457); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reagent issues were excluded as the customer had no further issues, and the correct repeat result was received using the same reagent.The field service engineer (fse) found issues with the components within the cell rinse.The fse replaced valves and confirmed the module was operating within specification.The investigation determined that the issue found by the fse was the root cause of the event.
 
Event or Problem Description
The initial reporter received questionable tina-quant hemoglobin a1cdx gen.3 result from multiple patient samples tested on the cobas c 513 analyzer.The following are examples of discrepant results: patient sample 1: the initial result was 14.89%.The repeat result was 12.89%.Patient sample 2: the initial result was 26.89%.The repeat result was 5.31%.Patient sample 3: the initial result was 11.01%.The repeat result was 8.10%.The repeat result was deemed correct.The questionable results were not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The cobas c513 analyzer commercial system serial number is (b)(6).The field service engineer (fse) inspected the analyzer, replaced the sample probes and suction tubing, checked the horizontal and vertical adjustments of the probes and adjusted the cuvette wash volume.The qcs were performed with acceptable results.The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch sections d.Device identification, d.Manufacturer info, g contact office-manufacturing site (continued g1) and medwatch field g4 pma / 510k (premarket numbers) updated.On 31-oct-2025, new questionable tina-quant hemoglobin a1cdx gen.3 results for three patient samples tested on the cobas c 513 analyzer were reported.Patient sample 4 the initial result from the analyzer was (b)(4).The repeat result from a variant analyzer was (b)(4).Patient sample 5 the initial result from the analyzer was (b)(4).The repeat result from a variant analyzer was (b)(4).Patient sample 6 the initial result from the analyzer was (b)(4).The repeat result from a variant analyzer was (b)(4).

Brand Name
COBAS C 513 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23381363
Report Number1823260-2025-04341
Device Sequence Number18322469
Product Code JJE
UDI-Device Identifier04015630946327
UDI-Public04015630946327
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K160571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07649142001
Device Lot Number856360
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer10/31/2025
11/25/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/24/2025
12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown